The central neurotoxicity of cyclosporin A (CsA) has been abundantly documented in pediatric and adult recipients of bone marrow or organ transplants, with variations in the rate of occurrence from 0.5% to 35%. We report two cases of central neurotoxicity ascribable to CsA in children with nephrotic syndrome due to lipoid nephrosis. The manifestations of CsA-related central neurotoxicity include confusion, aphasia, dystonias, akinetic mutism, parkinsonism, palsies, seizures, catatonia, coma, brain hemorrhage, and cortical blindness. Decreased density of the cerebral white matter is visible by computed tomography (CT) in 50% of cases, with the most commonly involved sites being the occipital cortex, the cerebellum, the periventricular substance, and the brainstem. Magnetic resonance imaging is more sensitive and more specific than CT for investigating the white matter. High-signal lesions are seen on T2-weighted sequences in the areas that are abnormal by CT. Many risk factors have been reported, including hypomagnesemia, hypocholesterolemia, high-dose glucocorticoid therapy, arterial hypertension, and infections. We present two patients with central neurotoxicity both of whom have elevated cholesterol levels.